# SDR FDEA200912014306

- Difficulty date: December 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69455787
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL FITTING NR 4 CORRODED AT STA 1435 CORRODED FITTING AT STA 1435.  REMOVED AND REPLACED IAW AMM 20-11-00 REV 5.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
